# SDR ASAA0781991

- Difficulty date: August 17, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- Aircraft time: 54,542 hours, 29,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTHAND WING OUTBOARD FLAP OUTBOARD VANE IS DENTED ON INBOARD LEADING EDGE.  REPAIRED CLUSTER OF DENTS PER SRM 51-60-0, 51-70-2 AND 57-50-14.
